ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability with Nonlinearity in a Sector

Thathachar, MAL and Srinath, MD and Krishna, G (1966) Stability with Nonlinearity in a Sector. In: IEEE Transactions on Automatic Control, 11 (2). pp. 311-312.

[img]
Preview
PDF
sector.pdf

Download (181Kb)

Abstract

Recent investigations of the stability of a class of nonlinear systems have extended the results of Popov. The block diagram representation of the problem is shown in Fig. 1 where the linear part having a transfer function G(s) (satisfying certain conditions) is followed by a nonlinear gain K(\sigma) ranging from 0 to \infty. Then the condition for absolute stability of the system is given by the Popov criterion.

Item Type: Journal Article
Additional Information: �©1966 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 02 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3606

Actions (login required)

View Item View Item